×

Impulsive stabilization of functional differential equations with infinite delays. (English) Zbl 1068.93054

Summary: We study the stability of a class of impulsive functional differential equations with infinite delays. We establish a uniform stability theorem and a uniform asymptotic stability theorem, which shows that certain impulsive perturbations may make unstable systems uniformly stable, even uniformly asymptotically stable.

MSC:

93D15 Stabilization of systems by feedback
34K20 Stability theory of functional-differential equations
34K45 Functional-differential equations with impulses
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S., Theory of Impulsive Differential Equations (1989), World Scientific: World Scientific Singapore · Zbl 0719.34002
[2] Samoilenko, A. M.; Perestyuk, N. A., Differential Equations with Impulse Effect (1987), Visca Skola: Visca Skola Kiev, (in Russian) · Zbl 0837.34003
[3] Hale, J. K., Theory of Functional Differential Equations (1977), Springer-Verlag: Springer-Verlag New York · Zbl 0425.34048
[4] Kolmanovskii, V. B.; Nosov, V. R., Stability of Functional Differential Equations (1986), Academic Press: Academic Press New York · Zbl 0593.34070
[5] Azbelev, N. V.; Maksimov, V. P.; Rakhmatullina, L. F., Introduction to the Theory of Functional Differential Equations (1991), Nauka: Nauka Moscow, (in Russian) · Zbl 0725.34071
[6] Shen, J.; Yan, J., Razumikhin type stability theorems for impulsive functional differential equations, Nonlinear Analysis, 33, 519-531 (1998) · Zbl 0933.34083
[7] Liu, X.; Ballinger, G., Uniform asymptotic stability of impulsive delay differential equations, Computers Math. Applic., 41, 7/8, 903-915 (2001) · Zbl 0989.34061
[8] Lakshmikantham, V.; Wen, L. Z.; Zhang, B. G., Theory of Functional Differential Equations with Unbounded Delays (1995), World Scientific: World Scientific Singapore · Zbl 0834.00035
[9] Seifert, G., Liapunov-Razumikhin conditions for asymptotic stability in functional differential equations of Volterra type, J. Diff. Eqs., 16, 45-52 (1974) · Zbl 0264.34086
[10] Grimmer, R.; Seifert, G., Stability properties of Volterra integro-differential equations, J. Diff. Eqs., 19, 142-166 (1975) · Zbl 0321.45017
[11] Kato, J., Stability problems in functional differential equations with infinite delays, Funkcial. Ekvac., 21, 63-80 (1978) · Zbl 0413.34076
[12] Haddock, J. R., A friendly space for functional differential equations with infinite delay, (Trends in the Theory and Practice of Non-linear Analysis (1985), North-Holland: North-Holland Amsterdam) · Zbl 0518.34074
[13] Zhang, S., Razumikhin techniques in infinite delay equations, Sci. Sinica A, 32, 38-51 (1989) · Zbl 0668.34062
[14] Rama Mohana Rao, M.; Srivastava, S. K., Stability of Volterra integro-differential equations with impulsive effect, J. Math. Anal. Appl., 163, 47-59 (1992) · Zbl 0755.45014
[15] Luo, Z.; Shen, J., Stability and boundedness for impulsive functional differential equations with infinite delays, Nonlinear Analysis, 46, 475-493 (2001) · Zbl 0997.34066
[16] Luo, Z.; Shen, J., Stability results for impulsive functional differential equations with infinite delays, J. Comput. and Applied Math., 131, 55-64 (2001) · Zbl 0988.34059
[17] Liu, X., Impulsive stabilization of nonlinear systems, IMA J. Math. Control Inform., 10, 11-19 (1993) · Zbl 0789.93101
[18] Yu, J., On the stability of impulsive delay differential equations caused by impulses, Acta. Math. Sinica (N.S.), 13, 45-52 (1997)
[19] Yan, J.; Shen, J., Impulsive stabilization of functional differential equations by Lyapunav-Razumikhin functions, Nonlinear Analysis, 37, 245-255 (1999) · Zbl 0951.34049
[20] Shen, J., Existence and uniqueness of solutions for a class of infinite delay functional differential equations with applications to impulsive differential equations, J. Huaihua Teach. Coll., 15, 45-51 (1996), (in Chinese)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.